# SDR UPS99828419

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: DC853B0097
- Condition: Corroded
- Location: Bs 90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, HEAVY CORROSION ON LONG 35R SPLICE FITTING AT FS 90.  REMOVED AND REPLACED SPLICE FITTING IAW SRM 53-2-2 FIG 10.
